# SDR CKSA97589

- Difficulty date: December 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869BX
- Make and model: Doug DC-8-63
- Aircraft serial: 46035
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Part number: H141003
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN GEAR WAS EXTENDED LEFT MAIN GEAR GREEN DOWN AND LOCKED LIGHT DID NOT ILLUMINATE.  CYCLED LANDING GEAR AND LIGHT CAME ON.  INSPECTED SWITCH AT LEFT GEAR.  FOUND TO BE INTERMITTENT.  REPLACED SWITCH, INSPECTED WIRING AND CONNECTOR, NO DEFECTS NOTED.
